New f-divergnce and Jensen-Ostrowsk's type inequalities

Main Article Content

Ram Naresh Saraswat
Ajay Tak


In this paper we derive new information inequalities of Jensen-Ostrowski type, by considering two Jensen-Ostrowski type inequalities, new $f$-divergence and\\ Chi-divergences. The special cases of these information inequalities are established as applications of new $f$-divergence and its particular instances.

Article Details

How to Cite
Saraswat, R. N., & Tak, A. (2018). New f-divergnce and Jensen-Ostrowsk’s type inequalities. Tamkang Journal of Mathematics, 50(1), 111–118.
Author Biographies

Ram Naresh Saraswat

Department of Mathematics and Statistics, School of Basic Science,Manipal University, Jaipur-303007, India.

Ajay Tak

Department of Mathematics and Statistics, School of Basic Science,Manipal University, Jaipur-303007, India.


G. Anastassiou, Fractional and other approximation of Csiszars $f$-divergence, Rend. Circ. Mat. Palermo, Serie II,Suppl., 99(2005), 5--20.

P. Cerone, S. S. Dragomir and E. Kikianty, Jensen-Ostrowski type inequalities and applications for $f$-divergence measures, Appl. Math. Comput, 266(2015), 304--315.

P. Cerone, S. S. Dragomir and E. Kikianty, On Inequalities of Jensen-Ostrowski type, Journal of Inequalities and Applications- Article, 328(2015), 1--16.

P. Cerone, S. S. Dragomir and E. Kikianty, Ostrowski and Jensen type inequalities for higher derivatives with applications, Journal of Inequalities and Special Functions,7(1)(2016), 61--77.

P. Cerone, S. S. Dragomir and J. Roumeliotis, An inequality of Ostrowski type for mappings whose second derivatives are bounded an applications, East Asian Math. J., 15(1)(1999), 1--9.

D. Dacunha-Castelle, Ecole d0ete de Probability de Saint-Flour, III-1977, Berlin, and Heidelberg: Springer 1978.

S. S. Dragomir, Jensen and Ostrowski type inequalities for general Lebesgue integral with applications, Annales UniversitatisMariae curie-SklodowskaLunbin- Polonia, LXX(2)(2016), 29--49.

S. S. Dragomir, V. Gluscevic and C. E. M. Pearce, Approximation of Csiszrs $f$-divergence via mid-point inequalities, inequality theory and applications, Y. J. Cho, J. K. Kim and S. S. Dragomir (Eds), Nova Science Publisher Inc., Hutington New York, 1(2001), 139--154.

S. S. Dragomir, General Lebesgue integral Inequalities of Jensen and Ostrowski type for differentiable functions whose derivatives in absolute value are $h$-convex and applications, Annales Universitatis Mariae curie-Sklodowska Lunbin-Polonia, LXIX(2) (2015), 17--45.

K. C. Jain and R. N. Saraswat, A New Information Inequality and its Application in Establishing Relation among various $f$-Divergence Measures, Journal of Applied Mathematics, Statistics and Informatics, 8(1) (2012), 17--32.

K. C. Jain and R. N. Saraswat, Some Bounds of Information Divergence Measures in Terms of Relative-Arithmetic-Geometric Divergence International Journal of Applied Mathematics and Statistics, 32(2) (2013), 48--58.

S. Kullback and A. Leibler, On information and sufficiency, Ann. Math. Statist., 22(1951) 79--86.

F. Nilsen and N. Rock, On the chi square and higher-order chi distances for approximating $f$-divergences, IEEE Signal Processing Letters, 21(1) (2014).

K. Pearson, On the criterion that a give system of deviations from the probable in the case of correlated system of variables in such that it can be reasonable supposed to have arisen from random sampling, Phil. Mag., 50(1900), 157--172.

R. Sibson, Information Radius, Z Wahrsundverw.geb, 14(1969), 149--160.

I. J. Taneja, New developments in generalized information measures, Chapter in Advances in Imaging and Electron Physics, Ed. P. W. Hawkes, 91(1995), 37--135.